# SDR AALA201912069018

- Difficulty date: December 4, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N887NN
- Make and model: Boeing 737823
- Aircraft serial: 31141
- Aircraft time: 24,931 hours, 10,046 cycles
- System (JASC): 3160 · Central Display
- Part: Warning Message
- Condition: Illuminated
- Location: Tcas
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS AFTER T.O. WITH TCAS RA WARNING, CA AND FO ND (INBOARD) BLANKED FOR APPROX. 2 MIN AS WELL AS LOWER DU BLANKED. TRANSPONDER TO XPNDER RESET DUS. MAINTENANCE ACCOMPLISHED DEU BITE IAW FIM 31-62-00-810-809, OK FOR SVC IAW FIM 31-62-00-810-809.
